Alert archive / Arkansas / Tornado Warnings in 2013

Tornado Warning 2, NWS Little Rock, AR

January 12, 2013Montgomery County, Pike County, Polk County, Arkansas

NWS Little Rock, AR issued this tornado warning at Jan 12, 2013, 6:31 PM CST for Montgomery County, Pike County, Polk County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 12, 2013, 6:31 PM CST (00:31 UTC)
Expired
Jan 12, 2013, 7:15 PM CST
In force
44 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Montgomery County, AR, Pike County, AR, Polk County, AR

The radar

The Western Arkansas radar (KSRX), 102 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 12, 5:20 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2013-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1010 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2013-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 340 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1010 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
340 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
1.8
Supercell composite
9.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WFUS54 KLZK 130031
TORLZK
ARC097-109-113-130115-
/O.NEW.KLZK.TO.W.0002.130113T0031Z-130113T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
631 PM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL POLK COUNTY IN WESTERN ARKANSAS...
  EXTREME NORTHWESTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
  MONTGOMERY COUNTY IN WESTERN ARKANSAS...

* UNTIL 715 PM CST

* AT 626 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 9 MILES SOUTHEAST OF HARTLEY...OR 13 MILES NORTH
  OF DIERKS. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST
  AT 60 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MT IDA...             ODEN...               NORMAN...
  MIMOSA...             MAULDIN...           
  LITTLE MISSOURI FALLS REC AREA...           GAP MTN...
  ALBERT PIKE REC AREA...                     SIMS...
  SILVER...             PENCIL BLUFF...       HURRICANE GROVE...
  BLACK SPRINGS...      BIG FORK...           WHITETOWN...
  WHEELER MTN...        TWIN CREEK REC AREA...
  SWEETHOME...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3472 9371 3454 9348 3428 9394 3435 9395
      3434 9407 3436 9410
TIME...MOT...LOC 0029Z 229DEG 53KT 3435 9398

$$

224

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 12, 5:50 PM CST, 41 minutes earlier.

Area forecast discussion, Jan 12, 5:50 PM CST, 41 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
550 PM CST SAT JAN 12 2012

.AVIATION...

OVERALL VFR CEILINGS WITH AREAS OF MVFR AND ISOLATED IFR WITH
SHOWERS AND THUNDERSTORMS. ISOLATED STRONG TO SEVERE STORMS ARE
POSSIBLE AS THE COLD FRONT SLOWLY PUSHES ACROSS ARKNASAS. LIGHT
RAIN WILL BE SEEN BEHIND THE STORM WITH OVERALL MVFR CEILINGS. OVER
NORTH AR...KHRO AND KBPK...PATCHY WINTER WEATHER WILL BE POSSIBLE
LATER TONIGHT. SOUTH WINDS 10 TO 25 KNOTS SOUTH OF THE FRONT WHILE
NW TO N 10 TO 15 KNOTS BEHIND THE FRONT. (59)

&&

.PREV DISCUSSION... /ISSUED 259 PM CST SAT JAN 12 2013/

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
FRONTAL BOUNDARY CURRENTLY EXTENDS FROM NORTH CENTRAL/NORTHEAST
ARKANSAS INTO THE RED RIVER VALLEY OF NORTH TEXAS/SOUTHERN
OKLAHOMA. LOW PRESSURE FORMING ALONG THE BOUNDARY JUST SOUTHWEST
OF THE STATE WILL CONTINUE TO PUSH NORTHEAST TONIGHT...ALLOWING
FOR CONTINUED SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL WILL
REMAIN LIKELY...WITH ADDITIONAL AMOUNTS RANGING FROM ONE TO THREE
INCHES. THE HIGHEST AMOUNTS WILL LIKELY BE OVER NORTHERN AND
CENTRAL ARKANSAS...AND ON TOP OF THE 1.00 TO 1.50 INCHES ALREADY
RECEIVED TODAY.

SEVERE WEATHER REMAINS POSSIBLE...PRIMARILY IN AREAS EAST OF
I-30/SOUTH OF I-40. WIND AND MARGINALLY SEVERE HAIL WILL BE THE
PRIMARY CONCERN...THOUGH A TORNADO CANNOT BE RULED OUT. IT WILL
ALL DEPEND ON IF STORMS CAN BECOME SURFACE BASED...WHICH SO FAR
THEY/RE HAVING A HARD TIME DOING. THE SEVERE THREAT SHOULD WIND
DOWN IN THE HOURS AFTER SUNSET.

COLD AIR PUSHING IN BEHIND THE FRONT WILL DROP TEMPERATURES FAIRLY
RAPIDLY...WITH SOME WINTRY PRECIPITATION POSSIBLE OVER NORTHERN/
NORTHWEST ARKANSAS LATE TONIGHT AND EARLY SUNDAY. THIS WOULD
INITIALLY BE IN THE FORM OF A LIGHT FREEZING RAIN/DRIZZLE AND
SLEET MIX...CHANGING TO SNOW BEFORE ENDING. AT THIS POINT...IT
DOES NOT LOOK LIKE ANY ACCUMULATIONS WOULD BE SIGNIFICANT TO CAUSE
WIDESPREAD PROBLEMS.

AN ADDITIONAL WEAK WAVE WILL MOVE THROUGH BEHIND THE FRONT LATE
SUNDAY...KEEPING SMALL PRECIPITATION CHANCES IN THE FORECAST
CENTRAL AND SOUTH THROUGH MONDAY...AND AGAIN ON TUESDAY. HOWEVER...
AT THIS POINT...IT APPEARS THAT THIS WILL NOT BE ANYTHING OF ANY
SIGNIFICANCE.
&&

.LONG TERM...WEDNESDAY THROUGH SATURDAY
AN UPPER TROUGH WILL BE OVER THE EASTERN HALF OF THE U.S. TO BEGIN
THE PERIOD. THE UPPER TROUGH DOES NOT MOVE MUCH THROUGH THE PERIOD
AND BY SATURDAY EVENING...THE TROUGH IS OVER THE EAST AND AN UPPER
RIDGE BUILDS OVER THE WEST COAST.

MODELS ARE NOW IN AGREEMENT FOR A DRY EXTENDED FORECAST. SURFACE
HIGH PRESSURE WILL BE OVER THE AREA WEDNESDAY. A WEAK AND DRY COLD
FRONT MOVES THROUGH THURSDAY AND HIGH PRESSURE RETURNS FOR FRIDAY
AND SATURDAY. REMOVED ALL POPS FROM THE EXTENDED FORECAST.
TEMPERATURES WILL BE NEAR NORMAL.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     32  37  21  39 / 100  50  10  10
CAMDEN AR         44  48  26  43 / 100  70  20  20
HARRISON AR       26  35  16  36 / 100  20  10  10
HOT SPRINGS AR    40  45  24  45 / 100  40  10  10
LITTLE ROCK   AR  41  44  25  42 / 100  50  10  10
MONTICELLO AR     49  49  28  39 / 100  90  30  20
MOUNT IDA AR      36  43  19  44 / 100  30  10  10
MOUNTAIN HOME AR  30  37  18  37 / 100  30  10  10
NEWPORT AR        36  39  23  39 / 100  60  20  10
PINE BLUFF AR     45  45  27  42 / 100  80  20  20
RUSSELLVILLE AR   36  41  19  43 / 100  20  10  10
SEARCY AR         35  38  20  39 / 100  60  10  10
STUTTGART AR      40  42  25  41 / 100  70  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BAXTER-BOONE-CALHOUN-
CLARK-CLEBURNE-CONWAY-DALLAS-FAULKNER-FULTON-GARLAND-HOT SPRING-
INDEPENDENCE-IZARD-JOHNSON-LOGAN-LONOKE-MARION-MONTGOMERY-NEWTON-
OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-
STONE-VAN BUREN-WHITE-YELL.

FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BRADLEY-
CLEVELAND-DESHA-DREW-GRANT-JACKSON-JEFFERSON-LINCOLN-MONROE-
PRAIRIE-WOODRUFF.
&&

SHORT TERM...57 / LONG TERM...55
Hazardous weather outlook, Jan 12, 10:38 AM CST, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1038 AM CST SAT JAN 12 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1038 AM CST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SOUTHERLY WINDS WILL CONTINUE TO USHER IN GULF MOISTURE TO ARKANSAS
TODAY. THE ABUNDANT MOISTURE...WHEN COMBINED WITH SURFACE LOW
PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY MOVING INTO ARKANSAS
TODAY WILL ALLOW FOR WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH
SUNDAY. THE RAIN WILL BE HEAVY AT TIMES. THE HEAVIEST RAINFALL WILL
LIKELY EXTEND FROM ROUGHLY TEXARKANA UP THROUGH LITTLE ROCK AND
BATESVILLE. IN THESE AREAS...RAINFALL AMOUNTS TODAY AND TONIGHT WILL
RANGE FROM 2 TO 3 INCHES...WITH SOME LOCALLY HEAVIER AMOUNTS
POSSIBLE.

GIVEN THE POSSIBILITY FOR EXCESSIVE RAINFALL...THERE IS A FLASH FLOOD
CONCERN ACROSS THE REGION. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A
LARGE PART OF ARKANSAS. VEGETATION IS DORMANT...AND IS NOT CONSUMING
MUCH GROUND WATER. THIS WILL CAUSE SOIL TO BECOME SATURATED MORE
QUICKLY...AND RUNOFF WILL INCREASE MORE READILY. THUS...THE FLASH
FLOOD THREAT WILL BE ENHANCED.

ALSO...TO THE SOUTHEAST OF THIS TEXARKANA TO BATESVILLE CORRIDOR...
TEMPERATURES WILL WARM INTO THE LOWER TO MID 70S. THIS WILL RESULT
IN INCREASED INSTABILITY IN THE SOUTHEAST PORTION OF THE STATE. WHILE
THE OVERALL THREAT IS NOT EXTREMELY HIGH...SOME STORMS THIS
AFTERNOON COULD BE STRONG TO SEVERE. UPPER LEVEL WINDS WILL BE
STRONG....CAUSING THESE STORMS TO BE QUICK MOVING. THIS OFTEN
INCREASES THE CHANCES FOR DAMAGING STRAIGHT LINE WINDS. ALSO...SOME
STORMS WILL HAVE THE POTENTIAL TO ROTATE AS WINDS CHANGE DIRECTION
WITH HEIGHT. WHILE NOT HIGH...THE THREAT OF A TORNADO OR TWO CANNOT
BE RULED OUT.

ACROSS NORTHWEST ARKANSAS TONIGHT...RAIN WILL HAVE THE POTENTIAL
TO CHANGE OVER TO FREEZING DRIZZLE AND SOME SLEET BEFORE
TRANSITIONING QUICKLY TO SNOW. NO SIGNIFICANT ACCUMULATIONS ARE
EXPECTED AT THIS TIME. HOWEVER...SOME MINOR ACCUMULATIONS COULD BE
SEEN IN ELEVATED AREAS ACROSS NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME LINGERING SHOWERS WILL CONTINUE OVER THE SOUTHEAST PARTS OF
ARKANSAS SUNDAY MORNING...BUT SHOULD BE MOSTLY EAST OF THE AREA BY
SUNDAY AFTERNOON AND EVENING. SOME SLIGHT RAIN CHANCES WILL BE NOTED IN
THE FAR SOUTHEAST THROUGH THE DAY SUNDAY AND INTO SUNDAY NIGHT.

MUCH COLDER AIR WILL FOLLOW THE FRONT. BY SUNDAY MORNING...
SUBFREEZING TEMPERATURES ARE EXPECTED IN PARTS OF THE OZARKS. IT
IS POSSIBLE THE COLD AIR COULD PUSH IN BEFORE THE PRECIPITATION
ENDS...CAUSING A PERIOD OF LIGHT FREEZING RAIN...SLEET...OR EVEN
FLURRIES ACROSS NORTH CENTRAL ARKANSAS. HOWEVER..THE PRECIPITATION
SHOULD MOVE EAST QUICKER THAN THE COLD AIR ARRIVES...THUS
SIGNIFICANTLY REDUCING THE CHANCES OF WINTRY PRECIPITATION.
STILL...IF IT DOES OCCUR...AMOUNTS WILL BE NEGLIGIBLE.

ANOTHER PERIOD OF POTENTIAL WINTRY PRECIPITATION WILL EXIST IN FAR
SOUTHEAST ARKANSAS SUNDAY NIGHT AND EARLY MONDAY MORNING FOR THE
SAME REASONS...COLD AIR FILTERING IN AT THE SURFACE WHILE RAIN
CONTINUES TO FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING...
MAINLY EAST OF THE INTERSTATE 30 CORRIDOR AND SOUTH OF I-40.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Local storm report, Jan 12, 4:23 PM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
423 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     FLASH FLOOD      MENA                    34.58N 94.24W
01/12/2013                   POLK               AR   LAW ENFORCEMENT

            WATER IS BEGINING TO COVER ROADS IN PARTS OF MENA AND IN
            LOW LYING AREAS.

&&

224
Special weather statement, Jan 12, 4:39 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
439 PM CST SAT JAN 12 2013

ARZ037-040-041-122310-
MONTGOMERY AR-POLK AR-SCOTT AR-
439 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTT...NORTHERN POLK
AND WESTERN MONTGOMERY COUNTIES UNTIL 515 PM CST...

AT 434 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTH OF HATFIELD...OR 10 MILES SOUTHWEST
OF MENA...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MENA...               VANDERVOORT...
  QUEEN WILHELMINA SP...                      POLK CNTY FAIRGNDS...
  OPAL...               MOUNTAIN FORK...      MCCAULEY...
  LAKE WILHELMINA...    LAKE MENA...          HATFIELD...
  Y CITY...             ROCKY...              RICH MTN...
  POTTER...             PINE RIDGE...         PARKS...
  NUNLEY...             NEEDMORE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3464 9447 3466 9446 3493 9400 3459 9380
      3432 9447
TIME...MOT...LOC 2239Z 237DEG 52KT 3456 9432

224
Special weather statement, Jan 12, 4:54 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
454 PM CST SAT JAN 12 2013

ARZ040-041-052-122325-
MONTGOMERY AR-PIKE AR-POLK AR-
454 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR POLK...EXTREME NORTHWESTERN PIKE
AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 530 PM CST...

AT 453 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF VANDERVOORT...OR 19 MILES
SOUTHWEST OF MENA...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICKES...             VANDERVOORT...        OPAL...
  MCCAULEY...           LITTLE MISSOURI FALLS REC AREA...
  HARTLEY...            ALBERT PIKE REC AREA...
  SHADY...              NUNLEY...             INK...
  HATTON...             DALLAS...             BOGG SPRINGS...
  BOARD CAMP...         BIG FORK...           YOCANNA...
  WOLF PEN GAP...       WHISKEY PEAK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3439 9447 3465 9407 3436 9382 3433 9394
      3435 9395 3435 9424 3426 9425 3422 9446
      3426 9448
TIME...MOT...LOC 2254Z 214DEG 48KT 3436 9440

224
Special weather statement, Jan 12, 5:58 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
558 PM CST SAT JAN 12 2013

ARZ014-023-024-031>033-130045-
CLEBURNE AR-CONWAY AR-FAULKNER AR-STONE AR-VAN BUREN AR-WHITE AR-
558 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN WHITE...VAN
BUREN...SOUTHWESTERN STONE...NORTHERN FAULKNER...NORTHEASTERN CONWAY
AND WESTERN CLEBURNE COUNTIES UNTIL 645 PM CST...

AT 554 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
MT EVANS TO 4 MILES SOUTHWEST OF CLAUDE TO NEAR SOLGOHACHIA...AND
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  GREERS FERRY LAKE...  FAIRFIELD BAY...      CLINTON...
  WHIPPLE...            TWIN GROVES...        SPRINGFIELD...
  SOLGOHACHIA...        SHIRLEY...            QUITMAN...
  OLD LEXINGTON...      MT EVANS...           MIDDLETON...
  MALLET TOWN...        LANTY...              HILL CREEK...
  GUY...                GREERS FERRY...
  FAIRFIELD BAY MARINA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3586 9212 3534 9211 3519 9271 3540 9269
      3562 9267
TIME...MOT...LOC 2359Z 246DEG 34KT 3559 9257 3544 9258
          3526 9261

225
Special weather statement, Jan 12, 6:01 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
601 PM CST SAT JAN 12 2013

ARZ022-023-031-038-039-130045-
CONWAY AR-PERRY AR-POPE AR-VAN BUREN AR-YELL AR-
601 PM CST SAT JAN 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...EXTREME
SOUTHWESTERN VAN BUREN...SOUTHEASTERN POPE...NORTHERN PERRY AND
WESTERN CONWAY COUNTIES UNTIL 645 PM CST...

AT 558 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLA...OR 10 MILES EAST OF DANVILLE...MOVING
NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MORRILTON...          SEQUOYA PARK...       POTTSVILLE...
  PETIT JEAN SP...      PETIT JEAN RIVER WMA...
  PETIT JEAN MTN...     PERRY...              OPPELO...
  OLA...                LAKE ATKINS...        JERUSALEM...
  HATTIEVILLE...        HAPPY BEND...         GALLA CREEK WMA...
  CARDEN BOTTOMS...     ATKINS...             ADONA...
  KENWOOD...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 86 AND 110.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3547 9283 3506 9263 3496 9323 3509 9331
TIME...MOT...LOC 0001Z 234DEG 49KT 3508 9317

225
Local storm report, Jan 12, 6:13 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
613 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     FLASH FLOOD      RUSSELLVILLE            35.27N 93.14W
01/12/2013                   POPE               AR   TRAINED SPOTTER

            NORTH WACO AVENUE HAS 8 INCHES OF STANDING WATER ON
            ROADWAY. THIS WATER HAS SPREAD AND IS NOW FLOODING
            APARTMENTS.

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 6:01 PM CSTSpecial Weather StatementLZKConway44 min
Jan 12, 6:23 PM CSTFlash Flood WarningLZKMontgomery, Polk, Scott, Yell3 hr
Jan 12, 6:25 PM CSTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott35 min
Jan 12, 6:46 PM CSTSpecial Weather StatementLZKConway, Van Buren29 min
Jan 12, 6:49 PM CSTFlash Flood WarningLZKConway, Logan, Perry, Pope, Van Buren, Yell5 hr
Jan 12, 6:55 PM CSTTornado WarningLZKMontgomery, Pike, Polk35 min
Jan 12, 6:56 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren, White49 min
Jan 12, 6:58 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Pike, Polk, Yell32 min
Jan 12, 7:04 PM CSTSevere Thunderstorm WarningLZKGarland, Perry, Yell26 min
Jan 12, 7:27 PM CSTSevere Thunderstorm WarningLZKMontgomery, Pike33 min
Jan 12, 7:28 PM CSTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell32 min
Jan 12, 7:37 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Stone, White24 min
Jan 12, 7:44 PM CSTRiver Flood WarningLZKRandolph12 hr
Jan 12, 7:44 PM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence6 days
Jan 12, 7:50 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Saline, Van Buren40 min
Jan 12, 7:56 PM CSTRiver Flood WarningLZKPerry3 days
Jan 12, 7:58 PM CSTSpecial Weather StatementLZKPike32 min
Jan 12, 8:00 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Sharp, White45 min
Jan 12, 8:08 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike37 min
Jan 12, 8:17 PM CSTRiver Flood WarningLZKWhite, Woodruff10 days
Jan 12, 8:17 PM CSTRiver Flood WarningLZKWhite12 hr
Jan 12, 8:27 PM CSTFlash Flood WarningLZKBaxter, Izard, Pope, Searcy, Stone, Van Buren3 hr
Jan 12, 9:32 PM CSTFlash Flood WarningLZKMontgomery, Polk, Scott, Yell118 min
Jan 12, 9:36 PM CSTFlash Flood WarningLZKConway, Faulkner, Garland, Grant, Hot Spring, Lonoke and 6 more3 hr
Jan 12, 9:48 PM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Independence, Izard, Jackson and 4 more3 hr
Jan 12, 9:53 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White37 min
Jan 12, 10:22 PM CSTFlash Flood WarningLZKClark, Dallas, Grant, Hot Spring, Ouachita3 hr
Jan 12, 10:22 PM CSTRiver Flood WarningLZKYell45 hr
Jan 12, 10:25 PM CSTSpecial Weather StatementLZKJackson, White45 min
Jan 12, 10:54 PM CSTSpecial Weather StatementLZKLonoke46 min
Jan 12, 11:07 PM CSTSpecial Weather StatementLZKWoodruff43 min
Jan 12, 11:12 PM CSTRiver Flood AdvisoryLZKFulton, Sharp9 hr
Jan 12, 11:15 PM CSTRiver Flood AdvisoryLZKLawrence, Randolph36 hr
Jan 12, 11:22 PM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Ouachita23 min
Jan 13, 12:01 AM CSTSpecial Weather StatementLZKCalhoun, Cleveland44 min
Jan 13, 12:13 AM CSTSpecial Weather StatementLZKMonroe22 min
Jan 13, 12:33 AM CSTFlash Flood WarningLZKArkansas, Grant, Jefferson, Lincoln, Lonoke, Monroe and 4 more3 hr
Jan 13, 12:46 AM CSTSpecial Weather StatementLZKOuachita29 min
Jan 13, 1:11 AM CSTSpecial Weather StatementLZKArkansas44 min
Jan 13, 1:45 AM CSTSpecial Weather StatementLZKDrew30 min
Jan 13, 1:55 AM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln35 min
Jan 13, 2:15 AM CSTSpecial Weather StatementLZKDesha30 min
Jan 13, 3:59 AM CSTRiver Flood WarningLZKLawrence, Randolph16 hr
Jan 13, 4:01 AM CSTRiver Flood WarningLZKIndependence15 hr
Jan 13, 7:01 AM CSTFlash Flood WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln3 hr
Jan 13, 8:53 AM CSTRiver Flood WarningLZKClark, Hot Spring19 hr
Jan 13, 9:55 AM CSTFlash Flood WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln2 hr
Jan 13, 11:59 AM CSTAreal Flood WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe3 hr

Nearby

Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.